Mathematica Moravica
how to cite this article
share this article


  • citations in SCIndeks: 0
  • citations in CrossRef:[1]
  • citations in Google Scholar:[]
  • visits in previous 30 days:3
  • full-text downloads in 30 days:3


article: 1 from 6  
Back back to result list
2012, vol. 16, iss. 1, pp. 33-35
On a result of Jachymski, Matkowski, and Świątkowski
University of Belgrade, Faculty of Mathematics
Keywords: Fixed point; Nonlinear conditions for fixed points; topological spaces; Monotone Principle of Fixed Point; TCS-convergence; d-Cauchy completeness
We prove on a new manner, via Monotone Principle (of fixed point), a result of Jachymski, Matkowski, and Świątkowski [Journal of Applied Analysis, 1 (1995), 125-134, Theorem 1, p. 130].
Jachymski, J., Matkowski, J., Świa̧tkowski, T. (1995) Nonlinear Contractions on Semimetric Spaces. Journal of Applied Analysis, 1(2):
Matkowski, J. (1975) Integrable solutions of functional equations. Warszawa: Polish Scientific Publishers, Diss. Math. 127
Tasković, M.R. (1985) A monotone principle of fixed points. Proc. Amer. Math. Soc, 94, 427-432
Tasković, M.R. (1990) Some new principles in fixed point theory. Math. Japonica, 645-666; 35


article language: English
document type: unclassified
DOI: 10.5937/MatMor1201033T
published in SCIndeks: 25/03/2017

Related records

No related records